# SDR AALA202204046502

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A300*
- Aircraft serial: 6973
- Aircraft time: 6,132,390 hours, 6,557 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Worn
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE LANDING GEAR LEG DOOR LOOSE. REPLACED FITTING ASSEMBLY PER AMM 32-22-15-400-802-A AND AMM 32-22-15-400-001-A
